# SDR 2005F00051

- Difficulty date: January 26, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N494AE
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 494
- Engine: Pwa PW127
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: 3035681
- Condition: Clogged
- Location: Fuel Pump
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, RIGHT ENGINE FUEL CLOG INDICATION CAME ON.  ABORTED TAKEOFF.  REMOVED AND REPLACED FUEL PUMP OUTLET FILTER.  (M)
